Some results on the calculus of variations on jet spaces
Annales de l'I.H.P. Physique théorique, Volume 39 (1983) no. 1, pp. 29-43.
@article{AIHPA_1983__39_1_29_0,
     author = {Mangiarotti, L. and Modugno, M.},
     title = {Some results on the calculus of variations on jet spaces},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {29--43},
     publisher = {Gauthier-Villars},
     volume = {39},
     number = {1},
     year = {1983},
     mrnumber = {715130},
     zbl = {0519.49028},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1983__39_1_29_0/}
}
TY  - JOUR
AU  - Mangiarotti, L.
AU  - Modugno, M.
TI  - Some results on the calculus of variations on jet spaces
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1983
SP  - 29
EP  - 43
VL  - 39
IS  - 1
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1983__39_1_29_0/
LA  - en
ID  - AIHPA_1983__39_1_29_0
ER  - 
%0 Journal Article
%A Mangiarotti, L.
%A Modugno, M.
%T Some results on the calculus of variations on jet spaces
%J Annales de l'I.H.P. Physique théorique
%D 1983
%P 29-43
%V 39
%N 1
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1983__39_1_29_0/
%G en
%F AIHPA_1983__39_1_29_0
Mangiarotti, L.; Modugno, M. Some results on the calculus of variations on jet spaces. Annales de l'I.H.P. Physique théorique, Volume 39 (1983) no. 1, pp. 29-43. http://archive.numdam.org/item/AIHPA_1983__39_1_29_0/

[1] R. Courant and D. Hilbert, Methods of Mathematical Physics, t. 1, New York and London, 1953. | Zbl

[2] P.L. Garcia, The Poincaré-Cartan Invariant in the Calculus of Variations, Symposia Mathematica, t. 14, 1974, p. 219-246. | MR | Zbl

[3] H. Goldschmidt and S. Sternberg, The Hamilton-Cartan Formalism in the Calculus of Variations, Ann. Inst. Fourier, Grenoble, t. 23 (1), 1973, p. 203-267. | Numdam | MR | Zbl

[4] R. Hermann, Geometry, Physics and Systems, M. Dekker, Inc., New York, 1973. | MR | Zbl

[5] E.L. Hill, Hamilton's Principle and the Conservation Theorems of Mathematical Physics, Reviews of Modern Physics, t. 20 (3), 1951, p. 253-260. | MR | Zbl

[6] D. Krupka, Some Geometric Aspects of Variational Problems in Fibered Manifolds, Folia Fac. Scie. Nat. Univ. Purkyniane Brunensis, t. 14, Opus 10, 1973, p. 1-65.

[7] B.A. Kupershmidt, Geometry of Jet Bundles and the Structure of Lagrangian and Hamiltonian Formalisms, Lecture Notes in Mathematics, t. 775, 1979, p. 162-218. | MR | Zbl

[8] L. Mangiarotti and M. Modugno, New Operators on Jet Spaces, to appear. | Numdam | MR

[9] R. Ouzilou, Expression Symplectique des Problèmes Variationnels, Symposia Mathematica, t. 14, 1974, p. 85-98. | MR | Zbl

[10] J. Śniatycki, On the Geometric Structure of Classical Field Theory in Lagrangian Formulation, Proc. Camb. Phil. Soc., t. 68, 1970, p. 475-484. | MR | Zbl

[11] A. Trautmann, Noether Equations and Conservation Laws, Comm. Math. Phys., t. 6, 1967, p. 248-261. | MR | Zbl

[12] W.M. Tulczyjew, The Euler-Lagrange Resolution, Lecture Notes in Mathematics, t. 836, 1980, p. 22-48. | MR | Zbl